For the last 2 months or so i have been feeling like crap every day and have been having a lot of migraines and dizzy spells. So I finally went to the Dr. and had some blood tests done and everything came back normal. So they scheduled me for an MRI about a week ago. The results came back as me having Mastoiditis. They put me on Augmentin and that was it. It has been a week of being on the antibiotics and still not feeling that much better. Since being put on the Augmentin have been extremely tired and having hard time staying up through the day, but also when laying down or sleeping not feeling like I am actually getting any sleep. Could I have been misdiagnosed or could they be treating it to passively. Also why did I not have an increased WBC count on my labs if it is some sort of infection that is being treated with antibitotics. Please help I have tried getting back in contact with Dr. and nursed and no one is giving me any answers.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.